A variational solution of two lobe bearings

Singh, D. V. ; Sinhasan, R. ; Kumar, A. (1977) A variational solution of two lobe bearings Mechanism and Machine Theory, 12 (4). pp. 323-330. ISSN 0094-114X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0094-114X(77)90008-8


Non-circular bearings are finding extensive use in high speed machinery as they enhance shaft stability, reduce power losses and increase oil flow (as compared to circular bearings), thus reducing bearing temperatures. Elliptical bearings are among the commonly used non-circular bearings. In this paper, a solution using a variational approach has been presented to analyse elliptical bearings. The results of an elliptical bearing actually in use in a 110 mW turbo-set have been compiled.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:48320
Deposited On:14 Jul 2011 06:52
Last Modified:14 Jul 2011 06:52

Repository Staff Only: item control page